Double point resolutions of deformations of rational singularities
Compositio Mathematica, Volume 38 (1979) no. 1, pp. 37-42.
@article{CM_1979__38_1_37_0,
     author = {Lipman, Joseph},
     title = {Double point resolutions of deformations of rational singularities},
     journal = {Compositio Mathematica},
     pages = {37--42},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     zbl = {0405.14010},
     mrnumber = {523261},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1979__38_1_37_0/}
}
TY  - JOUR
AU  - Lipman, Joseph
TI  - Double point resolutions of deformations of rational singularities
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 37
EP  - 42
VL  - 38
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1979__38_1_37_0/
UR  - https://zbmath.org/?q=an%3A0405.14010
UR  - https://www.ams.org/mathscinet-getitem?mr=523261
LA  - en
ID  - CM_1979__38_1_37_0
ER  - 
%0 Journal Article
%A Lipman, Joseph
%T Double point resolutions of deformations of rational singularities
%J Compositio Mathematica
%D 1979
%P 37-42
%V 38
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1979__38_1_37_0
Lipman, Joseph. Double point resolutions of deformations of rational singularities. Compositio Mathematica, Volume 38 (1979) no. 1, pp. 37-42. http://archive.numdam.org/item/CM_1979__38_1_37_0/

[1] M. Artin: Some numerical criteria for contractibility of curves on algebraic surfaces. Amer. J. Math. 84 (1962) 485-496. | MR | Zbl

[2] D. Burns, M. Rapoport: On the Torelli problem for Kählerian K-3 surfaces. Ann. Sci. Ecole Norm. Sup. 8 (1975) 235-274. | EuDML | Numdam | MR | Zbl

[3] A. Grothendieck: Local Cohomology. Lecture Notes in Math. no. 41, Springer-Verlag, 1967. | MR | Zbl

[4] A. Grothendieck, J. Dieudonné: Éléments de Géometrie Algébrique II, III, III', IV; Publ. Math. IHES nos. 8, 11, 17, 28 (1961-1966). | Numdam

[5] R. Hartshorne: Residues and Duality: Lecture Notes in Math. no. 20, Springer-Verlag, 1966. | EuDML | MR | Zbl

[5'] S. Kleiman: Relative duality for quasi-coherent sheaves (Preprint). | Numdam | MR | Zbl

[6] H. Laufer: On rational singularities. Amer. J. Math. 94 (1972) 597-608. | MR | Zbl

[7] J. Lipman: Rational singularities. Publ. Math. IHES no. 36 (1969) 195-279. | EuDML | Numdam | MR | Zbl

[7'] J. Lipman: Desingularization of two-dimensional schemes. Annals of Math. 107 (1978) 151-207. | MR | Zbl

[8] D.G. Northcott: An introduction to homological algebra, Cambridge University Press, London, 1960. | MR | Zbl

[9] J. Wahl: Local cohomology groups for resolutions of singularities. Symposia in Pure Math. vol. 30 (1977) 91-94. | MR | Zbl

[10] J. Wahl: Simultaneous resolution of rational singularities. Comp. Math. 38 (1979) 43-54. | Numdam | MR | Zbl